# SDR A6WA201140192

- Difficulty date: March 9, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 510AB HAS FRETTING, CORROSION.  REPAIRED FWD PANEL CUT OUT 510AB IAW REO 601R-57-21-030, REV H.
